# SDR V0XD20210716006

- Difficulty date: June 16, 2021
- Submitted: July 16, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 39,527 hours, 31,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDEWALL SEAT RAILS CORRODED OUT OF LIMITS FROM F.S. 354-485. CORRECTIVE ACTION: REMOVED AND REPLACED L/H SIDEWALL SEAT RAILS IN THE LISTED LOCATION IAW CRJ900 SRM 53-00-49. WORK PERFORMED ON AVMAX W/0:80943 W/C:1171
